# SDR AT0600004

- Difficulty date: January 11, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Engine: Rroyce BR700715A130
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Part number: 402E30035000
- Part serial: 525929
- Condition: Inoperative
- Location: Row 30 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINT, FOUND OXYGEN GENERATOR AT ROW 30DEF FIRED.  OXYGEN MASKS IMPROPERLY STOWED.  REMOVED AND REPLACED OXYGEN GENERATOR AND PSU.
